International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 6, Pages 367-373
Weakly compatible maps in -non-Archimedean Menger PM-spaces
Department of Mathematics, Maharshi Dayanand University, Rohtak 124001, India
Received 19 March 2001
Copyright © 2002 Renu Chugh and Sanjay Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of this paper is to introduce the concept of weakly
compatible maps in -non-Archimedean Menger probabilistic metric
(PM) spaces and to prove a theorem for these mappings without
appeal to continuity. We also provide an application.